MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH+ INTRODUCER; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH+ INTRODUCER; INTRODUCER, CATHETER
Model Number 916ESPA
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field clinical specialist (fcs), during a transfemoral tavr procedure with a 29mm sapien 3 ultra resilia valve, resistance was felt during insertion of the valve with delivery system through the 16fr esheath+, and the valve got caught within the partially expandable.A bent tine was noticed on fluro.The devices were removed and replaced.The procedure was successful.Per report, there may have been interaction with the esheath+ when removing the 25mm tru balloon causing issues getting into and back through the sheath.Per device image received, the esheath+ has a sheath puncture with the bent valve tines exposed through the puncture site.
 
Additional Manufacturer Narrative
Investigation is still ongoing.

Brand Name
EDWARDS ESHEATH+ INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25488660
Report Number2015691-2026-15999
Device Sequence Number21312697
Product Code DYB
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)271105(11)251105
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number916ESPA
Device Lot Number67143480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown